# SDR UIEA200600249

- Difficulty date: September 2, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 95,152 hours, 18,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CLOSEOUT PANEL CRACK AT STA 1240 RBL 75-98.  REPAIRED CLOSEOUT PANEL AS PER DWG 65B07992.
